# SDR C77A20160316003

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 22,041 hours, 12,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 17084031401
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM & PINS ARE SHOWING BENEATH SLIDE.  R & R DOOR FLEX BALL CABLE IAW AMM 52-41-00.  R & R FWD SERVICE DOOR ESCAPE SLIDE IAW AMM 25-65-01.  ADJUSTED EVACUATION SLIDE MECHANISM & FLEX BALL CABLE IAW AMM 52-41-00.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
